EconPapers    
Economics at your fingertips  
 

A general nonstationary diffusion model for two-choice decision-making

Richard A. Heath

Mathematical Social Sciences, 1992, vol. 23, issue 3, 283-309

Date: 1992
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(92)90044-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:23:y:1992:i:3:p:283-309

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:23:y:1992:i:3:p:283-309